# SDR F3LA200400029

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N316FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25264
- Aircraft time: 34,204 hours, 18,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED SHEAR WEB CORRODED IN AFT GALLEY FROM STA 986.5 TO STA 1016, LBL 32.1 TO LBL 45.5.  REMOVED SHEAR WEB AND SUPPORT ANGLES COMMON TO WEB.  FABRICATED AND INSTALLED REPLACEMENT WEB PER SRM 51-10-02, 51-40-02, 51-40-06, 51-21-01 AND SOPM 20-41-02.
